# SDR ASOA201000330

- Difficulty date: February 27, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 23,582 hours, 19,533 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Lock Pin
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH FUNCTIONAL TEST FAILS STEPS 1B AND 1H AND STEP I OF WC ASA-2-838008.  CLEANED AND LUBRICATED CREW ESCAPE HATCH LOCK PINS IAW AMM SUB TASK 12-20-52-640-003 STEP A.  COMPLIED WITH FUNCTIONAL TEST OF CREW ESCAPE HATCH AND FUNCTIONAL TEST GOOD IAW AMM TASK 52-22-00-720-801.
